# SDR KC8A0608001

- Difficulty date: August 3, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N76CK
- Make and model: Lear 25
- Aircraft serial: 25020
- Aircraft time: 15,207 hours, 14,468 cycles
- Engine: Ge CJ6106
- Engine time: 6,618 hours, 5,865 cycles
- System (JASC): 2612 · Fire Detection
- Part: Gasket
- Part number: 37B211023P01
- Condition: Blown
- Location: Exhaust Case
- Part time: 71 hours, 67 cycles
- Component: Exhaust Case, Ge
- Component part number: 5900T17G01
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT ENGINE FIRE WARNING LIGHT FLICKERING ON DESCENT WITH POWER LEVER REDUCED TO IDLE SPEED. FOUND EXHAUST CASE, CENTER BODY, UPPER RIGHT STRUT SUPPORT FLANGE GASKET BROKEN. REPLACED GASKET WITH NEW GASKET. PERFORMED ENGINE RUN UP AND LEAK-CHECK OF EXHAUST CASE AND ENGINE FIRE WARNING TESTS IAW THE MM AND THE SRM.
